Repetitions in the Fibonacci infinite word
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 26 (1992) no. 3, pp. 199-204.
@article{ITA_1992__26_3_199_0,
     author = {Mignosi, F. and Pirillo, G.},
     title = {Repetitions in the {Fibonacci} infinite word},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {199--204},
     publisher = {EDP-Sciences},
     volume = {26},
     number = {3},
     year = {1992},
     zbl = {0761.68078},
     mrnumber = {1170322},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1992__26_3_199_0/}
}
TY  - JOUR
AU  - Mignosi, F.
AU  - Pirillo, G.
TI  - Repetitions in the Fibonacci infinite word
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1992
DA  - 1992///
SP  - 199
EP  - 204
VL  - 26
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1992__26_3_199_0/
UR  - https://zbmath.org/?q=an%3A0761.68078
UR  - https://www.ams.org/mathscinet-getitem?mr=1170322
LA  - en
ID  - ITA_1992__26_3_199_0
ER  - 
Mignosi, F.; Pirillo, G. Repetitions in the Fibonacci infinite word. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 26 (1992) no. 3, pp. 199-204. http://www.numdam.org/item/ITA_1992__26_3_199_0/

1. J. Berstel, Mots de Fibonacci, Séminaire d'informatique théorique, L.I.T.P., Paris, Année 1980/198, pp. 57-78.

2. A. De Luca, A combinatorial property of the Fibonacci words, Inform. Process. Lett., 1981, 12, n. 4, pp. 193-195. | Zbl 0468.20049

3. F. Dejean, Sur un théorème de Thue, J. Comb. Theory, Ser. A, 1972, 13, pp. 90-99. | Zbl 0245.20052

4. J. Karhumäki, On cube-free ω-words generated by binary morphism, Discr. Appl. Math., 1983, 5, pp. 279-297. | Zbl 0505.03022

5. G. H. Hardy and E. M Wright, An Introduction to the theory of Numbers, Oxford University Press, Fifth edition, 1983. | MR 568909

6. Lothaire, Combinatorics on words, Addison Wesley, 1983. | MR 675953 | Zbl 0514.20045

7. A. Restivo and S. Salemi, Overlap-free words on two symbols, Lecture Notes in Compt. Sci., 1984, 192, pp. 198-206. | MR 814744 | Zbl 0572.20038

8. P. Séébold, Propriétés combinatoires des mots infinis engendrés par certains morphismes, Thèse de doctorat, Rapp. Tec. L.I.T.P., 85-14 1985.

9. A. Thue, Über unendliche Zeichenreihen, Norske Vid. Selsk. Skr. I. Mat.-Nat. Kl., Christiana 1906, Nr. 7. pp. 1-22. | JFM 37.0066.17

10. A. Thue, Über die gegenseitige Lege gleicher Teile gewisser Zeichenrein, Norske Vid. Selsk. Skr. I. Mat.-Nat. Kl., Christiana 1912, Nr. 1, pp. 1-67. | JFM 44.0462.01